MathSciNet Relay Station
MathSciNet bibliographic data
MR2407038 (2009m:11207) 11T24
Gyarmati, K.; Sárközy, A. Equations in finite fields with restricted solution sets. II. (Algebraic equations). Acta Math. Hungar. 119 (2008), no. 3, 259–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement